# SDR QXEA200603436

- Difficulty date: October 10, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,713 hours, 12,795 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - LEFT INBOARD FLAP UPPER SURFACE OUTBOARD END APPROXIMATELY YW140 MID WAY BETWEEN LEADING EDGE AND TRAILING EDGE CHAFE DAMAGE.  REPAIRED IAW RD 8/4-57-728 AND RD 8/4-57-001.
